# SDR 99FDEA00359

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19199
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 56697
- Condition: Failed
- Location: E&E Compt
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT AREA AND IN BULKHEAD AREA NEXT TO LAVATORY.  REPLACED FLOW CONTROL VALVE PER B727 MM 21-58-021-4.  NO FURTHER SMELLS DETECTED.  A/C OK FOR SERVICE.
